MathSciNet Relay Station
MathSciNet bibliographic data
MR2518047 (2010h:34097) 34D05 (92D25)
Li, Jinxian; Yan, Jurang Permanence and extinction for a nonlinear diffusive predator-prey system. Nonlinear Anal. 71 (2009), no. 1-2, 399–417.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement